# SDR 96ZZZM1218

- Difficulty date: July 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N134TW
- Make and model: Boeing 747156
- Aircraft serial: 19958
- Engine: Pwa JT9D7AH
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

HNL - DURING CLIMB NR 2 ENGINE, S/N 4115, FIRE WARNING ILLUMINATED.  ENGINE WAS SHUTDOWN IN FLIGHT AND AIRCRAFT RETURNED TO HNL WHERE ENGINE WAS CHANGED.  ENGINE TOTAL TIME 78,187, CYCLES 14,251.
